# SDR 2020FA0000428

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: General aviation
- Aircraft: N340DF
- Make and model: Cessna 340A
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C93
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOWN LIGHT WOULD NOT ILLUMINATE ON LANDING.  I LOOKED AT THE LANDING GEAR WHEN THE PLANE WAS TOWED IN TO MY SHOP.  I FOUND THE LANDING GEAR MICRO SWITCH ACTUATOR TAB BROKEN.  WE JACKED THE AIRPLANE AND REPLACED THE SWITCH TAB AND ADJUSTED.  WE OPERATED THE GEAR NORMALLY AND DID EMERGENCY EXTEND WITH NO DEFECT.  WE RETURNED THE AIRCRAFT TO SERVICE
